# SDR HNAA2016112500362

- Difficulty date: November 25, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 67,475 hours, 75,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: WL1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT IS INOPERATIVE AT ROW 7.   REMOVED AND REPLACED THE BULB. OPS CHECKED GOOD.
